# SDR K11A2011052672402

- Difficulty date: April 6, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 59,931 hours, 46,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORROSION AT STA 1130 LBL 11 AND 18. 2 INCH IN EACH POSITION.
